# SDR USAA2013111800038

- Difficulty date: November 14, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N938UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27246
- Aircraft time: 62,781 hours, 23,794 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 141N5131
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4 CHECK,  CABIN SEAT TRACK CORRODED AT BS 377.7 AND LBL 24.  FABRICTED AND INSTALLED REPLACEMENT SEAT TRACK IAW SRM 53-00-51-1A & 51-40-02-0G AND DWG 141N5130 & 141N5131.
